# SDR A6WA200940651

- Difficulty date: September 15, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 21,796 hours, 19,774 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB AT THE LINTEL LOCATION IS CRACKED.  REAR PRESSURE BULKHEAD WEB AT THE LINTEL LOCATION REPAIRED IAW REO 601R-53-61-1230, REV D.  (K)
